# SDR EVCA03232021

- Difficulty date: March 23, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N239AE
- Make and model: Bell 206L-1
- Aircraft serial: 45367
- Aircraft time: 35,473 hours, 110,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Tub Assy
- Part number: 206033100311
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TUB ASSEMBLY CORRODED.
